# SDR 9807959301

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NOISE AND VIBRATION COMING FROM NOSE GEAR AREA AFTER TAKEOFF.  FLIGHT WAS RETURNED TO MSP AND LANDED WITHOUT INCIDENT. MAINTENANCE LUBED ENTIRE NOSE GEAR ASSEMBLY, SHOOK WIRING, AND CYCLED GEAR SEVERAL TIMES.  DISCREPANCY COULD NOT BE DUPLICATED.
